MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT261418
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/02/2010
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2010, this patient underwent treatment of an abdominal aortic aneurysm with two gore® excluder® aaa endoprostheses and another manufacture¿s stent graft (zenith leg component, cook).The ipsilateral leg of the trunk-ipsilateral leg component was implanted into the right external iliac artery and the right internal iliac artery was coil-embolized.The iliac extender component was implanted on the left side.The zenith leg was implanted distal to the iliac extender component.After all the devices were implanted, a proximal type i endoleak was identified.Post- ballooning was performed, and the type i endoleak was diminished but slightly remained.A type ii endoleak from an unknown origin was also observed.The procedure was finished with no further treatment.It was reported that the distal left common iliac artery was aneurysmal, but was not treated at this time.On (b)(6) 2012, the patient received an additional treatment to treat the left common iliac artery aneurysm.A gore® excluder aaa endoprosthesis contralateral leg component was implanted on the left side and extended to the left external iliac artery.The left internal iliac artery was coil-embolized.On unknown date, the patient received an additional treatment.The inferior mesenteric artery was coil-embolized to treat the type ii endoleak.On unknown date, a computed tomography scan revealed enlargement (size unknown) of the abdominal aortic aneurysm.An endoleak was also observed, but the origin was not identified.A proximal type i endoleak or a fabric type iii endoleak was suspected.On (b)(6) 2019, the patient received an additional treatment.On an intraoperative angiography, the origin of the endoleak was not able to be determined.Because the proximal edge of the trunk-ipsilateral leg component lost slight apposition to vessel wall (so-called ¿bird beak¿), the physician considered that the unknown endoleak was likely a proximal type i.Two aortic extender components were implanted in order to treat the suspected proximal type i endoleak.It was not able to be determined if the endoleak was resolved.During the same procedure, a type ii endoleak originating from the lumbar artery was also suspected and the lumbar artery was coil-embolized.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8386775
Report Number2953161-2019-00023
Device Sequence Number14013733
Product Code MIH
UDI-Device Identifier00733132610242
UDI-Public00733132610242
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2013
Device Catalogue NumberPXT261418
Device Lot Number7761259
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR